# SDR BKEA201608110001

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N889MR
- Make and model: Gulstm 200
- Aircraft serial: 74
- Aircraft time: 6,168 hours, 3,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING A ROUTINE FLIGHT SHORTLY AFTER DEPARTING AND CLIMBING THROUGH 3000 FT, NOTICED SPEED TAPE HAD TURNED RED.  IMMEDIATELY LOOKED TO THE EICAS SCREEN AND SAW THAT THE
LEFT MAIN GEAR WAS INDICATING A GEAR POSITION STUCK IN TRANSIT.  A RED BOX INDICATED THIS WITH RED SLASHES ON THE LEFT MAIN GEAR INDICATOR.  BEGAN TO SLOW THE AIRCRAFT FOR SAFE GEAR SPEED AND RETURNED TO DEPARTURE.  SLOW THE AIRCRAFT TO A SAFE GEAR SPEED OF 190 KTS AND LOWERED THE LANDING GEAR. ALL THREE GEAR INDICATORS WERE SHOWING THE GEAR WAS DOWN AND LOCKED.  CYCLED THE GEAR AGAIN WITH THE SAME OUTCOME.
